# SDR HEEA954368

- Difficulty date: February 14, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4294R
- Make and model: Bolkms BO105S
- Aircraft serial: S860
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Shaft
- Part number: 1053180301
- Condition: Corroded
- Location: T/R
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON BEARING SEAL AND SCORING AT SLIDING SLEEVE AREA.
